RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2015, том 20, выпуск 5, страницы 553–604 (Mi rcd21)  

Эта публикация цитируется в 17 научных статьях (всего в 17 статьях)

Symmetries and Reduction in Nonholonomic Mechanics

Alexey V. Borisova, Ivan S. Mamaevb

a Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
b M. T. Kalashnikov Izhevsk State Technical University ul. Studencheskaya 7, Izhevsk, 426069 Russia

Аннотация: This paper is a review of the problem of the constructive reduction of nonholonomic systems with symmetries. The connection of reduction with the presence of the simplest tensor invariants (first integrals and symmetry fields) is shown. All theoretical constructions are illustrated by examples encountered in applications. In addition, the paper contains a short historical and critical sketch covering the contribution of various researchers to this problem.

Ключевые слова: reduction, symmetry, tensor invariant, first integral, symmetry group, symmetry field, nonholonomic constraint, Noether theorem

Финансовая поддержка Номер гранта
Российский научный фонд 15-12-20035
14-19-01303
Sections 2-4 were written by A. V. Borisov and supported by the RSF grant no. 15-12-20035. Sections 5, 6 and Appendices were written by I. S. Mamaev within the framework of the RSF grant no. 14-19-01303.


DOI: https://doi.org/10.1134/S1560354715050044

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J60, 37J35, 37C10
Поступила в редакцию: 01.08.2015
Язык публикации: английский

Образец цитирования: Alexey V. Borisov, Ivan S. Mamaev, “Symmetries and Reduction in Nonholonomic Mechanics”, Regul. Chaotic Dyn., 20:5 (2015), 553–604

Цитирование в формате AMSBIB
\RBibitem{BorMam15}
\by Alexey V. Borisov, Ivan S. Mamaev
\paper Symmetries and Reduction in Nonholonomic Mechanics
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 5
\pages 553--604
\mathnet{http://mi.mathnet.ru/rcd21}
\crossref{https://doi.org/10.1134/S1560354715050044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3412545}
\zmath{https://zbmath.org/?q=an:06529974}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000362971400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944458152}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd21
  • http://mi.mathnet.ru/rus/rcd/v20/i5/p553

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Перевод статьи

    Эта публикация цитируется в следующих статьяx:
    1. Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “On the hadamard–hamel problem and the dynamics of wheeled vehicles”, Regul. Chaotic Dyn., 20:6 (2015), 752–766  mathnet  crossref  mathscinet  zmath  adsnasa  scopus
    2. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Hamiltonization of elementary nonholonomic systems”, Russ. J. Math. Phys., 22:4 (2015), 444–453  crossref  mathscinet  zmath  isi  scopus
    3. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The hojman construction and hamiltonization of nonholonomic systems”, SIGMA, 12 (2016), 012, 19 pp.  mathnet  crossref  mathscinet  zmath  scopus
    4. Alexey V. Borisov, Ivan S. Mamaev, “Adiabatic invariants, diffusion and acceleration in rigid body dynamics”, Regul. Chaotic Dyn., 21:2 (2016), 232–248  mathnet  crossref  mathscinet  zmath  elib  scopus
    5. И. А. Бизяев, А. В. Борисов, И. С. Мамаев, “Система гесса–аппельрота и ее неголономные аналоги”, Современные проблемы математики, механики и математической физики. II, Сборник статей, Тр. МИАН, 294, МАИК «Наука/Интерпериодика», М., 2016, 268–292  mathnet  crossref  mathscinet  elib; I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “The hess–appelrot system and its nonholonomic analogs”, Proc. Steklov Inst. Math., 294 (2016), 252–275  crossref  mathscinet  zmath  isi  elib  scopus
    6. И. А. Бизяев, А. В. Борисов, И. С. Мамаев, “Обобщения случая ковалевской и кватернионы”, Современные проблемы механики, Сборник статей, Тр. МИАН, 295, МАИК «Наука/Интерпериодика», М., 2016, 41–52  mathnet  crossref  mathscinet  elib; I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Generalizations of the kovalevskaya case and quaternions”, Proc. Steklov Inst. Math., 295 (2016), 33–44  crossref  mathscinet  zmath  isi  scopus
    7. Yury A. Grigoryev, Alexey P. Sozonov, Andrey V. Tsiganov, “Integrability of nonholonomic heisenberg type systems”, SIGMA, 12 (2016), 112, 14 pp.  mathnet  crossref  mathscinet  zmath  scopus
    8. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The spatial problem of 2 bodies on a sphere. reduction and stochasticity”, Regul. Chaotic Dyn., 21:5 (2016), 556–580  mathnet  crossref  mathscinet  zmath  elib  scopus
    9. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “Historical and critical review of the development of nonholonomic mechanics: the classical period”, Regul. Chaotic Dyn., 21:4 (2016), 455–476  mathnet  crossref  mathscinet  zmath  scopus
    10. Y. Zhang, X.-S. Zhou, “Noether theorem and its inverse for nonlinear dynamical systems with nonstandard lagrangians”, Nonlinear Dyn., 84:4 (2016), 1867–1876  crossref  mathscinet  zmath  isi  scopus
    11. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The hess–appelrot case and quantization of the rotation number”, Regul. Chaotic Dyn., 22:2 (2017), 180–196  mathnet  crossref  mathscinet  zmath  scopus
    12. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Динамические системы с неинтегрируемыми связями: вакономная механика, субриманова геометрия и неголономная механика”, УМН, 72:5(437) (2017), 3–62  mathnet  crossref  mathscinet  zmath  elib; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  crossref  mathscinet  zmath  scopus
    13. I. A. Bizyaev, A. V. Borisov, S. P. Kuznetsov, “Chaplygin sleigh with periodically oscillating internal mass”, EPL, 119:6 (2017), 60008  crossref  isi
    14. A. V. Borisov, A. A. Kilin, I. S. Mamaev, “Hamilton's principle and the rolling motion of a symmetric ball”, Dokl. Phys., 62:6 (2017), 314–317  mathnet  crossref  mathscinet  isi  scopus
    15. S. P. Kuznetsov, “Regular and chaotic motions of the chaplygin sleigh with periodically switched location of nonholonomic constraint”, EPL, 118:1 (2017), 10007  crossref  mathscinet  isi  scopus
    16. L. C. Garcia-Naranjo, J. Montaldi, “Gauge momenta as casimir functions of nonholonomic systems”, Arch. Ration. Mech. Anal., 228:2 (2018), 563–602  crossref  mathscinet  zmath  isi  scopus
    17. S. P. Kuznetsov, “Regular and chaotic dynamics of a chaplygin sleigh due to periodic switch of the nonholonomic constraint”, Regul. Chaotic Dyn., 23:2 (2018), 178–192  mathnet  crossref  mathscinet  isi  scopus
  • Просмотров:
    Эта страница:56
    Литература:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018